Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffer from sore throat and dry cough. On medication for hypertension and high cholesterol. Treatment? - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:How can I help you?
User:Hello Dr
Doctor:Please proceed with your query
User:Im having sour throat for last 7 days.....and its irritating dry cough
Doctor:Are you having fever, nasal congestion also?
User:I had cold and fever only for a day...thereafter the cough is nasal congestion as I had LCZ
Doctor:Are you on any medications?
Doctor:apart from LCZ now?
Doctor:Are you there?
User:yes Dr
User:nothing now dr
Doctor:Ok; let me brief you.
User:i am only having medicines fr BP and cholestrol
Doctor:You seem to have upper respiratory tract inflammation - the cause could either be allergy or virus.
User:it seems allergic....and i am in teaching profession
Doctor:Both these symptoms take time to resolve. In a few individuals the symptoms persist for a few weeks.
User:i have to talk constantly
Doctor:you can take syrups such as TUS-Q twice or thrice a day along with deep steam inhalation and salt water gargles to alleviate the symptoms.
Doctor:Resting your throat is also important in such cases.
User:ok doctor
Doctor:Drink plenty of water and take plenty of fruits and vegetables to improve your body resistance. They fight the inflammation and aid in faster recovery.
User:Thanks doctor
Doctor:If symptoms are very troubling, then a visit to ENT surgeon is recommended.
User:ok dr
User:Ok bye doctor
Doctor:Some test like throat examination and indirect laryngoscopy may be needed.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
User:bye Dr
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor